Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some Monte Carlo experiments in computing multiple integrals


Authors: P. Davis and P. Rabinowitz
Journal: Math. Comp. 10 (1956), 1-8
MSC: Primary 65.0X
MathSciNet review: 0076451
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Todd, Experiments in the solution of differential equations by Monte Carlo methods, J. Washington Acad. Sci. 44 (1954), 377–381. MR 0067584 (16,752c)
  • [2] Herman Kahn, Modification of the Monte Carlo method, Proceedings, Seminar on Scientific Computation, November, 1949, International Business Machines Corp., New York, N. Y., 1950, pp. 20–27. MR 0044896 (13,495c)
  • [3] For more detail on these methods see: O. Taussky & J. Todd, ``The generation and testing of pseudo-random numbers on SEAC.'' To appear.
  • [4] Ibid.
  • [5] See, e.g., H. Kahn, loc. cit.
  • [6] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Dover Publications, New York, N. Y., 1945 (German). MR 0015435 (7,418e)
  • [7] Richtmyer, loc. cit.
  • [8] Arthur Sard, Best approximate integration formulas; best approximation formulas, Amer. J. Math. 71 (1949), 80–91. MR 0029283 (10,576a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1956-0076451-6
PII: S 0025-5718(1956)0076451-6
Article copyright: © Copyright 1956 American Mathematical Society